BibTeX record journals/tit/RothR00

download as .bib file

@article{DBLP:journals/tit/RothR00,
  author    = {Ron M. Roth and
               Gitit Ruckenstein},
  title     = {Efficient decoding of Reed-Solomon codes beyond half the minimum distance},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {46},
  number    = {1},
  pages     = {246--257},
  year      = {2000},
  url       = {https://doi.org/10.1109/18.817522},
  doi       = {10.1109/18.817522},
  timestamp = {Sun, 28 May 2017 13:18:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/RothR00},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier